# SDR P5CA9701064

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, STRINGER 44 HEAVILY CORRODED AT STA 1860, STA 1900 AND STA 1920.  ALSO, CORROSION AREA HAD BEEN CRACKED THROUGH THE STRINGER.  CORROSION REMOVED, 2 STRINGER SECTIONS ARE TO BE SPLICED IN AT BS 1850 AND BS 1910, USING HALF CHANNEL SPLICE AND STRAP AT EACH SPLICE LOCATION PER RS NR R-53-61-33414.
